Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The first occurrence of large gaps between successive primes


Author: Richard P. Brent
Journal: Math. Comp. 27 (1973), 959-963
MSC: Primary 10A20
MathSciNet review: 0330021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A table of the first occurrence of a string of $ 2r - 1$ composite numbers between two primes is given for $ r = 158(1)267,269,270,273,275,276,281,282,291,294$ and 301. All such strings between primes less than $ 2.6 \times 10^{12}$ have been accounted for. The computation supports some conjectures on the distribution of these strings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0330021-0
Keywords: Prime, distribution of primes, prime gap, maximal prime gap, successive composites, consecutive primes
Article copyright: © Copyright 1973 American Mathematical Society